Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   2014 , Volume 38 , Number A1; Page(s) 1 To 8.
 
Paper: 

EXISTENCE OF SOLUTIONS FOR A CLASS OF FUNCTIONAL INTEGRAL EQUATIONS OF VOLTERRA TYPE IN TWO VARIABLES VIA MEASURE OF NONCOMPACTNESS

 
 
Author(s):  AGHAJANI A.*, HAGHIGHI A.S.
 
* DEPARTMENT OF MATHEMATICS, KARAJ BRANCH, ISLAMIC AZAD UNIVERSITY, KARAJ, IRAN
 
Abstract: 

This paper presents some results concerning the existence of solutions for a functional integral equation of Volterra type in two variables, via measure of noncompactness. Two examples are included to illustrate the main result.

 
Keyword(s): MEASURE OF NONCOMPACTNESS, DARBO FIXED POINT THEOREM, FIXED POINT, VOLTERRA INTEGRAL EQUATION
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

AGHAJANI, A., & HAGHIGHI, A. (2014). EXISTENCE OF SOLUTIONS FOR A CLASS OF FUNCTIONAL INTEGRAL EQUATIONS OF VOLTERRA TYPE IN TWO VARIABLES VIA MEASURE OF NONCOMPACTNESS. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, 38(A1), 1-8. https://www.sid.ir/en/journal/ViewPaper.aspx?id=402280



Vancouver: Copy

AGHAJANI A., HAGHIGHI A.S.. EXISTENCE OF SOLUTIONS FOR A CLASS OF FUNCTIONAL INTEGRAL EQUATIONS OF VOLTERRA TYPE IN TWO VARIABLES VIA MEASURE OF NONCOMPACTNESS. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE. 2014 [cited 2021May15];38(A1):1-8. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402280



IEEE: Copy

AGHAJANI, A., HAGHIGHI, A., 2014. EXISTENCE OF SOLUTIONS FOR A CLASS OF FUNCTIONAL INTEGRAL EQUATIONS OF VOLTERRA TYPE IN TWO VARIABLES VIA MEASURE OF NONCOMPACTNESS. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, [online] 38(A1), pp.1-8. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402280.



 
  pdf-File
Yearly Visit 72
 
Latest on Blog
Enter SID Blog